کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4640610 1341281 2010 15 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
A framework for obtaining guaranteed error bounds for finite element approximations
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
پیش نمایش صفحه اول مقاله
A framework for obtaining guaranteed error bounds for finite element approximations
چکیده انگلیسی

We give an overview of our recent progress in developing a framework for the derivation of fully computable guaranteed posteriori error bounds for finite element approximation including conforming, non-conforming, mixed and discontinuous finite element schemes. Whilst the details of the actual estimator are rather different for each particular scheme, there is nonetheless a common underlying structure at work in all cases. We aim to illustrate this structure by treating conforming, non-conforming and discontinuous finite element schemes in a single framework. In taking a rather general viewpoint, some of the finer details of the analysis that rely on the specific properties of each particular scheme are obscured but, in return, we hope to allow the reader to ‘see the wood despite the trees’.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Computational and Applied Mathematics - Volume 234, Issue 9, 1 September 2010, Pages 2618–2632
نویسندگان
,